Lemsip for Chesty Cough 100ml

Lemsip for Chesty Cough 100ml

Lemsip Cough Max Mucous Cough 16 Capsules

Lemsip Cough Max for Mucus Cough & Cold Capsules - 16 Capsules

Lemsip Cough Max for Mucus Cough & Cold Lemon - 10 Sachets

Lemsip Cough Max for Mucus Cough & Cold Lemon - 10 Sachets provide effective relief from cold and flu symptoms
£5.49
Availability: In stock
Details

Lemsip Cough Max for Mucus Cough & Cold Lemon - 10 Sachets provide effective relief from cold and flu symptoms such as fever, mucus cough, blocked noses, headaches and sore throats.

This cold medicine is easy to take, even if you have difficulty swallowing tablets, as it comes in the form of a pleasant lemon-flavoured drink.

More Information
More Information
Ebay Store Medicines
directions

Lemsip Cough Max for Mucus Cough & Cold Lemon should not be taken in excess of the stated dose. 

Consult your doctor if symptoms persist or worsen.

Please read the enclosed leaflet thoroughly and carefully before using the product.

For oral use. Do not exceed stated dose.

Adults & children 12 and over: Pour one sachet of powder into a mug, fill with hot (but not boiling) water, and stir until dissolved. Sweeten to taste, and drink. This may be taken every 4-6 hours. Do not exceed 4 sachets in 24 hours.

Do not give to children under 12, except on the advice of your doctor.

Do not take if you are allergic to any of the ingredients, if you have heart disease or high blood pressure, overactive thyroid, or you are taking/have taken MAOIs (antidepressants) within 14 days.

Consult your doctor before taking this medicine if you are pregnant or breastfeeding.

If symptoms persist, consult your doctor.

CONTAINS PARACETAMOL: Do not take anything else containing paracetamol while taking this medicine. In the event of an overdose, seek immediate medical attention, even if you feel well.

ingredients Active ingredients (per sachet): Paracetamol 1000mg, Phenylephrine hydrochloride 12.2mg, Guaifenesin 200mg.
Also includes aspartame (E951), sucrose and sodium.

For more information and full ingredients, please see enclosed leaflet.

CONTAINS PARACETAMOL: Do not take anything else containing paracetamol while taking this medicine. In the event of an overdose, seek immediate medical attention, even if you feel well.
Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Lemsip Cough Max for Mucus Cough & Cold Lemon - 10 Sachets
Your Rating